Is it safe not to take the beige pills but still take the white sugar pills?
is it safe not to take the beige pills but still take the white sugar pills i have pcos and was wondering if i just take my white sugar pills on levlen ed will it make me fertil enough to get pregnant , i already have a son who is almost for, but this time round is harder
Thanks for choosing HealthcareMagic forum.
The Beige pills are to prevent the ovulation and to prevent the fertilised egg to lodge in the uterine cavity. The white sugar pills are the fake pills which have got nothing to do with the fertility or contraception. They just provide a pill free period for bleeding to occur.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I recently married but I am still masterbates 3-4 times everyday, becuase of this may be I cannot make my wife pregnent? by the I am not with my wife now I will go home after 2 months only. she want to have a baby. so i taking some volume pills I don t know wether is safe or not ? but now I am having back pain
I take birth control and the last 5 days or so are brown pills opposed to white ones which i take usually. This is my first month finishing my packet so i was wondering what happens if i dont take those brown pills and if i dont what should i do about taking the white ones instead. And why are they brown?
Hi, I m currently taking levlen. I missed a tablet and took it around 12 hours later although it was too late and I got my period. I still have a weeks left of beige tablets before I get to the sugar tablets. I ve been told you continue taking the tablets as usual but when will the bleeding stop? Will I have it until the white tablet are finished (2 weeks time)? Thanks
Hi, for a long time now have said to people that juice makes me ill. I don't drink fizzy drinks much but when I do drink them I just feel terrible. It starts off with slight pain in the stomach area them overactive bowel movements, itching all over and even more everytime I pass urine. And also just the colour of my complection changes to very pale. I am also prone to ear infections, coughing fits. I used to think it was a caffine intolrance but I am now thinking it has something to do with sweeteners?
I recently bought HoneyTrees sugar Free Imitation Honey...it has 12 grams of maltitol; 2grams of sorbitol. I have diabetes 2 and want to know if this honey is safe for me used in moderation( ex: I use it mostly in a cup of tea). Is it safe for me?
I started a diet two weeks ago and started using splenda to make my food more paltable; maybe ten packets a day. I started having ringing in my ears that has increased in both vloume and frequency to the point where I have not been able to sleep at night for the last four nights. I stopped the splenda yesterday, after finally googling for contraindications. Is there any chance that ceasing the spenda (as well as other triggers such as grapefruit, salt, and sugar) that the tinnitus might ease?
hi my name is Kathleen Duncan I have a real sreious weight problem but now I am taking synthroid I also have a real sweet tooth so I was using splenda and lost 20 LBS. But my primary doctor told me not to use splenda anymore because of my thyroid I have tried ebery other sugar sub. not liking it at all . My question is now that I am on synthroid can I feel free to use splenda again???